advertisement
Question
Posted by: s | 2008/12/16

1 too many

Hi doc
I take the contraceptive pill Ginette and rather than forgetting to take it, I accidentially took two active pills in one day. I had days all muddled in my head and thought I' d forgotten to take it on the Monday thinking it was Tuesday when it was actually onday, so basically I took both the Monday and the Tuesady pill on one day. What will be the result of this and what should I do about it?
Also if I should be so stupid as to do it again what should i do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Just continue with the rest of the pills each day. It probably won't have any effect, but could upset your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement